# SDR SWIA200819908

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 15,273 hours, 13,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING IS INOPERATIVE.  (FLIGHT  NR6016) SECURED CONNECTOR ON EMERGENCY LIGHTS.  OPS CHECK GOOD.
